# SDR CALA2015013000072

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 18,707 hours, 6,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EPL AT LT OVERWING DOOR IS INOPERATIVE.  R & R LAMP AT LT FWD OVERWING DOOR EPL IAW AMMM 33-51-04.  OPERATIONS CHECKED GOOD.
